advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Ponte Vedra Beach, Florida, USA:

I'm a 12-year-old living with type 1 diabetes and I just got an insulin pump about three months ago. Everything was going fine, but for the past three weeks, every time I put my site in, it hurts really bad, the same for when I bolus for eating. It hurts bad enough to make me cringe. The insulin, NovoLog, is fine, but we can't figure out what's wrong. My mom told me to look around for an answer, but, so far, I've found none! Can you please help me? I'm to the point where I'm scared to eat because it burns/stings to give myself insulin.

Answer:

Please contact your doctor or diabetes educator as soon as possible for help with this problem. It should not hurt "really bad" when you put your infusion set in or bolus. If things suddenly became worse, your doctor or diabetes educator will help you figure out what is wrong now. They will look at your infusion sites on your body to make sure they look okay and make sure you are using your infusion set properly, both how you insert and the locations you are using on your body.

Is there something different, such as new or different infusion sets, inserter for the set, or are you using a different site on your body?

LM

DTQ-20070523123915
Original posting 29 May 2007
Posted to Insulin Pumps

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:12
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.